Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Does obesity or excessive masturbation cause erectile dysfunction and pain in the testicles ?

Dear Doctor , I am 28 yrs old, with an average body, male, have gained wt upto 20 kgs in the last 5 months, I am menstrubating for last 10 yrs, so i am facing some problem in erectile also there is pain around my testicles with the water in a mix for like milky transparent may I know what should I do
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
Mastrubating it self does not cause any harm to the body.Pain around testicles can be because of forceful mastrubation ;or if it is daily & continuous then show it to a doctor.The transparent fluid that comes on getting excited is normal prostatic fluid necessary for lubrication & other milky fluid as you know is the semen.One important thing is why you gained 20kgs in 5 months whether it is due to over eating or some other medical problem is necessary to be investigated.As for problem in erection there should be some mental stress you are facing once that is over things should become normal.
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor